# SDR 98ZZZX1399

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N313KA
- Make and model: Kaman K-1200
- Aircraft serial: 940019
- System (JASC): 6220 · Main Rotor Head
- Part: Idlercrank Brg
- Part number: KRP168004F
- Condition: Failed
- Location: Lt Red Blade
- Part time: 917 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDLERCRANK BEARING FAILURES FOUND DURING NORMAL INSPECTION.
